# SDR ASAA2022021237553

- Difficulty date: February 12, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N556AS
- Make and model: Boeing 737890
- Aircraft serial: 35175
- Aircraft time: 52,133 hours, 18,197 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Cargo Track
- Part number: 146A750124
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TRACK AT RBL 14 HAS CORROSION AT STA 797. GROUNDED - YES. BLENDED CORROSION AREAS FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-00-1A-2 REPAIRED IAW B737-800 SRM 53-00-53-2R-3W=.6 O=.070 R=.049 L=1.00 D=.021.
